Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A theorem on covariant constant $\left( {1,\,1} \right)$-tensor fields


Author: C. D. Jeffries
Journal: Bull. Amer. Math. Soc. 76 (1970), 1030-1031
MSC (1970): Primary 5350, 5352; Secondary 1530, 1538
MathSciNet review: 0287483
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5350, 5352, 1530, 1538

Retrieve articles in all journals with MSC (1970): 5350, 5352, 1530, 1538


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12545-9
PII: S 0002-9904(1970)12545-9